# SDR ASAA2019112031452

- Difficulty date: November 20, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,661 hours, 13,709 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ECONOMIC TERM FAULTS ON THE #1 ENG, FAULTS 75-10411/75-20411(THE HPTACC POSITION SIGNALS DISAGREE). ALSO HAS HISTORY OF ECONOMIC TERM FAULTS 75-20461/75-10461(THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE), 75-10361(THE HPTACC POSITION SIGNAL IS OUT OF RANGE) AND 75-30411(THE HPTACC POSITION SIGNALS DISAGREE). PLT DEFERRAL FOR ECONOMIC FAULT 500 FLT HRS. GROUNDED - YES. PERFORMED B737-800 FIM 75-21 TASK 802 UPON INSPECTION FOUND J9 HARNESS OUT OF LIMITS. REPLACED J9 HARNESS ON ENG #1 REF B737-800 AMM 73-21-06-000-802-F00. AFTER REPLACEMENT OF J9 HARNESS COMPLETED FIM TASK. ALL TESTS PASSED. FAULT IS NOT IN CURRENT. THIS MTX ACTION CLEARS THIS PLT.
